# SDR CALA0800209

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 33,110 hours, 4,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5146
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX FLOORBEAM STIFFENER FOUND CRACKED AT BS 246 LBL 40 FWD SIDE.  FX FLOORBEAM BS 246 LBL 40 FWD SIDE STIFFENER REPAIRED AS PER ECRA5310-04723 AND HFEC , NO CRACK FOUND.
